Hi, I took them last month for the first time along with diethyprion and all I lost was 1lb. I was not pleased. I asked my doctor to switch me to something different, so now I am on Bontril. She also suggested that I stop the shots for a little while and see how I do on the new medicine. Are you taking the shots now? Are you on any other weight loss medicine?? I am curious because it is hard to find anyone taking the medicine that I can compare my progress with. Let me know. Thanks.
Hi, I was wondering about the shots also. Has anyone gotten back to you? They were suggested to me on my last dr visit. I am taking Phentermine. This is only my 3rd day though. So far I have had no side affects. I can get the injections on my next visit if needed, but am a little scared! Hope your having luck!
Hi, has anyone ever gotten back to you about the injections. I am considering them on my next dr visit and was looking for someone who had used them. Whether it be good or bad. Just so I can have some hands on info. Thanks.
Hello, I have been taking Myoden along with B12 injections. They are great. The energy has been really helpful and the weight loss has been steady (about 1-2 pounds per week). The injections are called B12 with Lipotropics. I guess the Myoden is one of the Lipotropics. I get them from my diet solutions online. I think that you would like them. They really help me get out of bed in the morning.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.